# SDR ASAA0210369

- Difficulty date: December 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE CHECK, FOUND THE BATTERY PACK AT ROW 16 NOT WORKING.  REMOVED AND REPLACED REMOTE RECEIVER BATTERY.  LIGHTS THEN OPERATED PROPERLY.  (M)
